Idéaux de fonctions différentiables. II
Annales de l'Institut Fourier, Volume 20 (1970) no. 1, p. 179-233
B. Malgrange has shown that the ideal generated by a finite set of analytic functions in the algebra of functions of the class C on an open set of R n is closed. By quite different techniques than those of B. Malgrange we study properties of this sort while interrelating the analytic and the differentiable notions.More precisely, if E n (resp. A n ) denotes the ring of germs of functions of C (resp. analytic) in the neighborhood of the origin of R n , and θ is a function, of C , on R n to R p , we study, using “stratifications” and homological techniques, the image θ * (π) in E n of an ideal π of A p . We show then that certain properties of π are “in general” conserved : closure, reduction and equidimensionality, and normality.
B. Malgrange a montré que l’idéal engendré par un ensemble fini de fonctions analytiques dans l’algèbre des fonctions de classe C sur un ouvert de R n est fermé. Par des techniques assez différentes de celles de B. Malgrange, nous étudions des propriétés de ce type, reliant l’analytique et le différentiable.Plus précisément, si E n (resp. A n ) désigne des germes de fonctions de classe C (resp. analytiques) au voisinage de l’origine de R n , et θ une fonction de classe C de R n dans R p , nous étudions, en utilisant des “stratifications” et des techniques homologiques, l’image θ * (π) dans E n d’un idéal π de A p . Nous montrons alors que certaines propriétés de π sont “en général” conservées : fermeture, réduction et équidimensionnalité, normalité.
@article{AIF_1970__20_1_179_0,
     author = {Tougeron, Jean-Claude and Merrien, Jean},
     title = {Id\'eaux de fonctions diff\'erentiables. II},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {20},
     number = {1},
     year = {1970},
     pages = {179-233},
     doi = {10.5802/aif.341},
     mrnumber = {58 \#17185},
     zbl = {0188.45201},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1970__20_1_179_0}
}
Tougeron, Jean-Claude; Merrien, Jean. Idéaux de fonctions différentiables. II. Annales de l'Institut Fourier, Volume 20 (1970) no. 1, pp. 179-233. doi : 10.5802/aif.341. https://aif.centre-mersenne.org/item/AIF_1970__20_1_179_0/

[1] N. Bourbaki, Algèbre commutative, Chapitres I, II, III, IV.

[2] J. Frisch, Points de non-platitude d'un morphisme d'espaces analytiques. | Zbl 0167.06803

[3] H. Hironaka, Resolution of singularities, chapitre II, Annals of Mathematics, vol. 79. | Zbl 0122.38602

[4] B. Malgrange, Ideals of differentiable functions. Oxford Uni-Press 1966. | Zbl 0177.17902

[5] M. Nagata, Local Rings. Interscience tracts in pure and applied mathematics. | Zbl 0123.03402

[6] J. P. Serre, Algèbre locale. Multiplicités. Lecture notes in mathematics — 11 — (1965). | Zbl 0142.28603

[7] J. Cl. Tougeron, Idéaux de fonctions différentiables, I. Annales de l'Institut Fourier, (1968), tome XVIII. | Numdam | Zbl 0188.45102

[8] J.Cl. Tougeron, Faisceaux différentiables quasi-flasques, C.R. Acad. Sc. Paris, t. 260. | Zbl 0131.20603